Alert archive / Texas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 99, NWS Austin/San Antonio, TX

May 15, 2020Kinney County, Val Verde County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 15, 2020, 7:23 PM CDT for Kinney County, Val Verde County, Texas. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2020, 7:23 PM CDT (00:23 UTC)
Expired
May 15, 2020, 8:15 PM CDT
In force
52 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kinney County, TX, Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 51 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 7:29 PM CDTTSTM WND GST 612 Wnw Del Rio, TXDRT ASOS MEASURED 61 MPH WIND GUST.
May 15, 7:50 PM CDTHAIL 0.754 S Laughlin Afb, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 2:55 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 0.4 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2020-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4115 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2020-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4115 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1207 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
1.0
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted.

479 
WUUS54 KEWX 160023
SVREWX
TXC271-465-160130-
/O.NEW.KEWX.SV.W.0099.200516T0023Z-200516T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
723 PM CDT Fri May 15 2020

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Western Kinney County in south central Texas...
  Southeastern Val Verde County in south central Texas...

* Until 830 PM CDT.

* At 722 PM CDT, a severe thunderstorm was located 7 miles southwest
  of Cienegas Terrace, or 10 miles southwest of Del Rio, moving east
  at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Del Rio, Brackettville, Lake View, Val Verde Park, Standart,
  Amanda, Cienegas Terrace, Laughlin AFB, Fort Clark Springs,
  Escondido Estates, and Lake Ridge Ranch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2962 10065 2922 10032 2919 10077 2922 10078
      2923 10080 2924 10079 2926 10081 2926 10084
      2928 10087 2931 10089 2933 10094 2935 10095
      2936 10100 2941 10103
TIME...MOT...LOC 0022Z 248DEG 32KT 2929 10102 

HAIL...1.00IN
WIND...60MPH
 
$$

BF
3 follow-up statements
436 
WWUS54 KEWX 160041
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
741 PM CDT Fri May 15 2020

TXC271-465-160130-
/O.CON.KEWX.SV.W.0099.000000T0000Z-200516T0130Z/
Kinney TX-Val Verde TX-
741 PM CDT Fri May 15 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR WESTERN KINNEY AND SOUTHEASTERN VAL VERDE COUNTIES...

At 738 PM CDT, a severe thunderstorm was located over Del Rio, moving
east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated. At 7:29 pm, a wind gust of 61 mph 
         was reported at Del Rio.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Del Rio, Brackettville, Lake View, Val Verde Park, Standart, Amanda, 
Cienegas Terrace, Laughlin AFB, Fort Clark Springs, Escondido 
Estates, and Lake Ridge Ranch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2962 10065 2922 10032 2919 10077 2922 10078
      2923 10080 2924 10079 2926 10081 2926 10084
      2928 10087 2931 10089 2933 10094 2935 10095
      2936 10100 2941 10103
TIME...MOT...LOC 0038Z 248DEG 32KT 2935 10086 

HAIL...1.00IN
WIND...60MPH
 
$$

BF
979 
WWUS54 KEWX 160110
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
810 PM CDT Fri May 15 2020

TXC465-160119-
/O.CAN.KEWX.SV.W.0099.000000T0000Z-200516T0130Z/
Val Verde TX-
810 PM CDT Fri May 15 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VAL VERDE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

LAT...LON 2924 10079 2924 10076 2925 10076 2926 10075
      2929 10074 2932 10075 2934 10071 2938 10071
      2949 10054 2922 10032 2919 10077 2922 10078
      2923 10080
TIME...MOT...LOC 0109Z 248DEG 32KT 2945 10056 

$$

TXC271-160130-
/O.CON.KEWX.SV.W.0099.000000T0000Z-200516T0130Z/
Kinney TX-
810 PM CDT Fri May 15 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHWESTERN KINNEY COUNTY...

At 809 PM CDT, a severe thunderstorm was located 8 miles northeast of
Amanda, or 13 miles northwest of Brackettville, moving east at 35
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Brackettville, Standart, Amanda, and Fort Clark Springs. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Austin San Antonio.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2924 10079 2924 10076 2925 10076 2926 10075
      2929 10074 2932 10075 2934 10071 2938 10071
      2949 10054 2922 10032 2919 10077 2922 10078
      2923 10080
TIME...MOT...LOC 0109Z 248DEG 32KT 2945 10056 

HAIL...1.00IN
WIND...60MPH
 
$$

BF
638 
WWUS54 KEWX 160115
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
815 PM CDT Fri May 15 2020

TXC271-160124-
/O.CAN.KEWX.SV.W.0099.000000T0000Z-200516T0130Z/
Kinney TX-
815 PM CDT Fri May 15 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KINNEY COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Austin San Antonio.

LAT...LON 2924 10079 2924 10076 2925 10076 2926 10075
      2929 10074 2932 10075 2934 10071 2938 10071
      2949 10054 2922 10032 2919 10077 2922 10078
      2923 10080
TIME...MOT...LOC 0110Z 248DEG 32KT 2990 9994 

$$

BF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 6:32 PM CDT, 51 minutes earlier.

Area forecast discussion, May 15, 6:32 PM CDT, 51 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
632 PM CDT Fri May 15 2020

.AVIATION...
SHRA/TSRA will move across KDRT until 04Z and across the I-35 sites
between 03Z-09Z. Otherwise, SHRA will be in the VCNTY of the I-35
sites until 14Z. MVFR CIGs/VSBYs are expected at KAUS between 03Z-
22Z, KSAT/KSSF between 03Z-09Z. Otherwise VFR flying conditions will
prevail tonight through Saturday evening. Wind gusts up to 60 KTs
are possible with the strongest TSRA. Otherwise, E-SE winds 5 to 15
KTs will prevail.

&&

.PREV DISCUSSION... /ISSUED 302 PM CDT Fri May 15 2020/

SHORT TERM (Tonight through Saturday Night)...
Summary: Primary forecast concern has shifted over time from flash
flooding to large hail (mainly Rio Grande area) and damaging winds
as convective allowing models continue to indicate progressive storm
motions with cold-pool dominant, linear storm structures likely to
impact much of south-central TX this evening and overnight. While
flash flooding remains possible, the storms should be quick moving
for the most part, reducing the chance for excessive rainfall.
Storms will likely develop and move into the Rio Grande Plains in
the 4-7pm time frame, reaching the I-35 corridor between 11pm-3am.
Storms are expected to be mainly east and south of the forecast area
by 4-5am.

Details: Visible satellite imagery early this afternoon indicates a
gradual scattering of the low level cloud field. Temperatures are
mainly in the 80s for most with very moist dew points of 67-75. A
few spots should reach the low 90s this afternoon south and west.
Some weak early afternoon echoes have developed across the southern
Edwards Plateau this afternoon which was well forecast by the 16Z
HRRR. Some storms had also been having trouble sustaining updrafts
well out west over the Trans-Pecos region but have become more
robust as of 19Z.

A relatively stout shortwave trough axis was analyzed near El Paso
and this will provide the bulk of the large-scale ascent as PVA
continues to push to the west. The sub-tropical jet left exit region
will also provide diffluence aloft this evening and tonight.
Development of a large MCS is likely this evening and overnight. A
few convective allowing models continue to hint at the chance for
isolated showers and storms well ahead of the main show over our
eastern counties later today. Showers and storms have developed
along a remnant boundary over the Houston area, and this
activity/it's outflow will propagate westward over the next couple
of hours perhaps allowing this development to occur.

Mid-level lapse rates are very steep, already 8+ C/km out west and
growing. Very unstable air with MUCAPE north of 4000 J/kg is
available, perhaps even more than 5000 J/kg. However, deep layer
shear will be weak through the duration of the event, generally in
the 20-25 kt range. Thus, cold-pool dominant convective organization
will prevail as storms grow upscale. Early on, the threat for large
to very large hail near the Rio Grande will exist, however this will
gradually become a damaging wind event as the evening progresses.

Overall agreement between the CAMs is pretty good in regards to
hazard timing, with the slowest solution coming from the TTU-WRF and
NAMNest still indicating much of the main activity will be off to
the east by 4-5AM. However, TTU-WRF is also the most robust at
developing additional storms in an east-west orientation along and
south of the I-10/US-90 corridor during the morning hours. If this
were to verify, these areas would be more susceptible to the
isolated higher totals approaching 5" and thus an elevated flash
flood risk will exist if this occurs. Portions of Karnes, Gonzales,
Dewitt and Lavaca Counties would be especially at risk where heavy
rain fell on Tuesday and antecedent soil moisture conditions are
high. The rGEM and a couple of GEFS members are also hinting at this
possibility, so I believe it bears mentioning and keeping in mind,
however the ensemble signal for higher rainfall totals is much more
robust just to our east. Otherwise, given the progressive nature of
the MCS rainfall totals are expected to be in the 1-3" range for
most and only isolated flash flood impacts would result.

A few lingering showers and storms are possible over the east half
of the region tomorrow, but coverage is expected to be isolated at
best. Sunshine is expected west with highs in the low 90s. Sun will
eventually poke through over the east as well and with southeasterly
flow returning this will allow temperatures to top out near 80
despite the AM convection. The mid-level tough will close off but is
expected to gradually drift northeastward, keeping precipitation
chances low to nil as we head into Saturday evening.

LONG TERM (Sunday through Friday)...
An upper level low will be located over northeast Texas by early
Sunday morning. Behind this low, our region will be left in fairly
weak northwest flow aloft. The models don't always handle northwest
flow aloft very well and we will continue to keep a chance for
showers and storms in the forecast for the Hill Country and areas
along/east of the I-35/I-37 corridors. If anything, we could see a
little better coverage of showers and storms in the afternoon hours
and may need to increase rain chances slightly in subsequent
forecasts. Any activity that did manage to develop should weaken
quickly with the loss of daytime heating.

As we head into the early portion of the upcoming week, an upper
level ridge will build over northern Mexico into western Texas. We
will see a drying trend across our region with temperatures remaining
close to climatological normals through Monday. The mid and upper
level ridge will expand eastward across Texas through the mid to late
portion of next week, resulting in a warm and dry forecast for south
central Texas.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              68  82  68  86  66 /  90  50  10  20  10
Austin Bergstrom Intl Airport  68  81  67  86  65 / 100  50  10  20  10
New Braunfels Muni Airport     67  81  67  86  66 / 100  40  10  20  10
Burnet Muni Airport            66  81  65  84  63 /  80  40  10  20  -
Del Rio Intl Airport           67  92  70  93  71 /  80  10  -   -   -
Georgetown Muni Airport        68  82  66  84  64 /  80  40  20  20  10
Hondo Muni Airport             66  85  68  91  68 /  70  20  -   10  -
San Marcos Muni Airport        66  81  66  86  65 / 100  40  10  20  10
La Grange - Fayette Regional   70  80  69  85  67 /  80  50  20  30  10
San Antonio Intl Airport       68  83  69  88  68 /  90  30  -   20  -
Stinson Muni Airport           69  84  69  89  69 /  90  30  -   20  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term/Aviation...04
Long-Term...05
Decision Support...Platt
Hazardous weather outlook, May 15, 1:16 PM CDT, 6 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
116 PM CDT Fri May 15 2020

TXZ171>173-183>194-202>209-217>225-228-161830-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
116 PM CDT Fri May 15 2020

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...This Afternoon And Tonight.

 There is an enhanced risk for severe storms this afternoon
through late tonight across much of South Central Texas. The
greatest threat for large hail will be across the Rio Grande
Plains and Western Hill Country. Damaging wind threat is in place
for all of South Central Texas. In addition to the severe risk,
there is a chance for locally heavy rainfall and flash flooding. 1
to 3 inches of rainfall is possible with isolated amounts up to 5
inches which could lead to flash flooding impacts.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, May 15, 6:21 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
621 PM CDT Fri May 15 2020

TXZ183-160000-
Val Verde TX-
621 PM CDT Fri May 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY
UNTIL 700 PM CDT...

At 619 PM CDT, Doppler radar was tracking a strong thunderstorm near
Juno, moving east at 35 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northeastern Val
Verde County crossing FM 189.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Austin San Antonio.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

LAT...LON 3027 10119 3029 10116 3029 10070 3027 10070
      3011 10109
TIME...MOT...LOC 2319Z 247DEG 30KT 3023 10106

BF
Local storm report, May 15, 6:39 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
639 PM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND GST     2 N LAKE VIEW           29.49N 100.94W
05/15/2020  M45 MPH          VAL VERDE          TX   PUBLIC

&&

EMP
Special weather statement, May 15, 6:40 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
640 PM CDT Fri May 15 2020

TXZ193-194-209-160015-
Bastrop TX-Fayette TX-Lee TX-
640 PM CDT Fri May 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL BASTROP...SOUTH
CENTRAL LEE AND NORTH CENTRAL FAYETTE COUNTIES UNTIL 715 PM CDT...

At 639 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Giddings, moving north at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Giddings, Fedor, Paige, Serbin, Northrup, Waldeck, Loebau, Warda,
Plum, Hills, West Point, Winchester, Lincoln, Nechanitz and Manheim.

LAT...LON 2985 9706 3025 9718 3039 9691 3005 9677
TIME...MOT...LOC 2339Z 165DEG 12KT 3005 9693

CP
Local storm report, May 15, 6:55 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
655 PM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     TSTM WND GST     2 WNW DEL RIO           29.37N 100.93W
05/15/2020  M55 MPH          VAL VERDE          TX   ASOS

            WIND GUST OF 55 MPH RECORDED BY THE DEL RIO
            ASOS.

&&

EMP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 7:25 PM CDTSpecial Weather StatementEWXBastrop35 min
May 15, 7:51 PM CDTSevere Thunderstorm WarningEWXEdwards, Kerr, Real54 min
May 15, 7:56 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick64 min
May 15, 8:04 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala56 min
May 15, 8:05 PM CDTSpecial Weather StatementEWXTravis25 min
May 15, 8:06 PM CDTSpecial Weather StatementEWXComal24 min
May 15, 8:13 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kerr, Real, Uvalde62 min
May 15, 8:27 PM CDTAreal Flood AdvisoryEWXBastrop, Travis3 hr
May 15, 8:32 PM CDTSpecial Weather StatementEWXTravis43 min
May 15, 8:33 PM CDTSpecial Weather StatementEWXBlanco42 min
May 15, 8:53 PM CDTSpecial Weather StatementEWXBlanco52 min
May 15, 8:56 PM CDTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde, Zavala64 min
May 15, 8:58 PM CDTAreal Flood AdvisoryEWXBlanco, Comal, Hays, Kendall4 hr
May 15, 9:04 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala56 min
May 15, 9:09 PM CDTSevere Thunderstorm WarningEWXBlanco, Kendall66 min
May 15, 9:12 PM CDTTornado WarningEWXZavala18 min
May 15, 9:21 PM CDTAreal Flood AdvisoryEWXBandera, Kerr, Real114 min
May 15, 9:29 PM CDTSpecial Weather StatementEWXTravis46 min
May 15, 9:32 PM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Kendall, Kerr36 min
May 15, 9:34 PM CDTAreal Flood AdvisoryEWXTravis116 min
May 15, 9:45 PM CDTFlash Flood Warning Considerable damage threatEWXTravis3 hr
May 15, 9:54 PM CDTAreal Flood AdvisoryEWXBandera, Blanco, Gillespie, Kendall, Kerr3 hr
May 15, 9:54 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Frio, Medina, Zavala66 min
May 15, 9:57 PM CDTSevere Thunderstorm WarningEWXDimmit, Zavala63 min
May 15, 9:59 PM CDTSevere Thunderstorm WarningEWXGillespie, Kendall14 min
May 15, 10:00 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick60 min
May 15, 10:13 PM CDTAreal Flood AdvisoryEWXZavala2 hr
May 15, 10:31 PM CDTSevere Thunderstorm WarningEWXBexar, Blanco, Burnet, Comal, Guadalupe, Hays and 5 more59 min
May 15, 10:39 PM CDTFlash Flood Warning Considerable damage threatEWXKendall3 hr
May 15, 10:53 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Comal, Guadalupe, Medina3 hr
May 15, 10:55 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Frio, Karnes, Medina, Wilson65 min
May 15, 10:56 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Llano3 hr
May 15, 10:58 PM CDTSevere Thunderstorm WarningEWXDimmit16 min
May 15, 11:28 PM CDTSpecial Weather StatementEWXBastrop, Caldwell, Guadalupe, Hays, Travis, Williamson47 min
May 15, 11:31 PM CDTAreal Flood AdvisoryEWXAtascosa, Frio3 hr
May 15, 11:34 PM CDTAreal Flood AdvisoryEWXHays, Travis, Williamson3 hr
May 15, 11:54 PM CDTSevere Thunderstorm WarningEWXAtascosa, DeWitt, Gonzales, Karnes, Wilson66 min
May 16, 12:08 AM CDTSpecial Weather StatementEWXBastrop, Caldwell, Gonzales, Guadalupe, Travis, Williamson52 min
May 16, 12:27 AM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Lavaca63 min
May 16, 12:29 AM CDTAreal Flood AdvisoryEWXCaldwell, DeWitt, Gonzales, Guadalupe, Karnes, Lavaca and 1 more3 hr
May 16, 12:45 AM CDTSpecial Weather StatementEWXWilliamson30 min
May 16, 12:56 AM CDTSevere Thunderstorm WarningEWXDeWitt, Lavaca46 min
May 16, 1:00 AM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee3 hr
May 16, 1:25 AM CDTSpecial Weather StatementEWXLavaca50 min
May 16, 2:57 AM CDTAreal Flood AdvisoryEWXTravis3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.